# SDR DHL9780202C

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Damaged
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 4 ENGINE FWD COWL I/B ASSY FILLER INTERM REPAIR.  PERMANENT REPAIR PER SRM 71-02-08.
